Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have severe stomach cramp, diarrhea, nausea, fever and weakness. Feel bloated and painful legs. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have severe stomach cramp diahhorea nausea, fever and feeling of weekness every few weeks. I am anxious stressed and feel bloated and have pains in my legs most of the tome. I have warts on my fingers and feet and up my nose. I feel worn out. What is /could be wrong with me please?
Posted Tue, 8 Oct 2013 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 45 minutes later
Brief Answer:
Acute enteritis

Detailed Answer:

Thanks for the query

From the short history you have given me it looks like you are suffering from repeated episodes of enteritis which is nothing but infection of the intestines. I would like to know more about your condition in order to come to a better conclusion

1. Is your loose stools foul smelling? what colour is it ?
2. Is it anytime blood stained ?
3. Do you eat out a lot?
4. Have you been treated by antibiotics anytime for the issue ?

In regards to your second issue of warts, most of the times warts are viral infection transmitted through contact. It can be easily removed by applying creams containing salicylic acid or approaching a dermatologist for cryotherapy removal of the warts (which is more recommended in your case)

Please get back to me , I am awaiting your reply

Above answer was peer-reviewed by
Follow-up: Have severe stomach cramp, diarrhea, nausea, fever and weakness. Feel bloated and painful legs. Suggest? 7 hours later
Stools are loose and foul smelling. They are blackish in colour. I do not eat out often and I have not been treated by antibiotics. There is no blood in them. As regards the warts I have tried every cream known to man and every alternative for sale in the health food shop. I had the one on my heel removed surgically and it returned as big as ever. I was wondering how can I cure viral infection.

Answered by Dr. Rakesh Madhyastha 5 hours later
Brief Answer:
Infective diarrhea

Detailed Answer:

Thanks for the reply.

It looks like you are suffering from infective diarrhea, you will have to be treated with antibiotics, preferably a combination antibiotic like ciprofloxacin and tinidazole for a period of 7 days along with that I also suggest a probiotic like sporolac for 7 days to replenish your digestive system with good bacteria Approach a physician for a prescription

For the warts there is no specific treatment yet, in my clinic I have seen very good results with cryotherapy, please approach a dermatologist for the same.

Above answer was peer-reviewed by
Follow-up: Have severe stomach cramp, diarrhea, nausea, fever and weakness. Feel bloated and painful legs. Suggest? 9 hours later

I was wondering does the infective diarrhea you mention cause the ongoing bloating, pains in legs, anxiety, stress too?

Also can cryotherapy be used for wart up my nose?
Answered by Dr. Rakesh Madhyastha 7 minutes later
Brief Answer:

Detailed Answer:
Thank you for getting back to me

Nasal warts can be removed surgically by an ENT surgeon. Cryotherapy is not used for mucosal surfaces.

Crampy abdominal pain, bloating, nausea and leg pain can be explained by diarrhea. Leg pains are common in diarrhea due to dehydration and electrolyte disturbance.

Anxiety and stress could be because you are worried about your health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor